# SDR MASA200700186

- Difficulty date: April 4, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 10,774 hours, 10,878 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7373 PIT.  FWD EMERGENCY PATH, AMBER LIGHT STRIP INOP.  MX RESECURED WIRING.
